# SDR UIEA2023013170052

- Difficulty date: January 30, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 100,998 hours, 17,360 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1480-1540
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH STA 1480 TO 1540 STR 32-33 LONGERON EXTENSION FITTING FOUND 1EA CRACKED.( FX STA 1480 TO STA 1540 STR 32L-33L LONGERON EXTENSION FTG CRACK AREA TRIMMED OFF REPAIRED IAW SB 747-53A2860R3 FIG 13 AND FIG 14 AND EO 4453A818 PART 7. )
